Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 24, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 10, 2010, 5:38 PM MDT for Kit Carson County, Colorado. It was in force for 23 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2010, 5:38 PM MDT (23:38 UTC)
- Expired
- May 10, 2010, 6:01 PM MDT
- In force
- 23 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
County Kit Carson County, CO
The radar
The Goodland radar (KGLD), 54 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 5:45 PM MDT | HAIL 1.25 | Bethune, CO | |
| May 10, 5:50 PM MDT | HAIL 1 | 2 N Bethune, CO | MOSTLY SMALL HAIL BUT SOME QUARTER SIZED HAIL STONES |
| May 10, 6:05 PM MDT | HAIL 1 | 2 Sse Bethune, CO | QUARTER SIZED HAIL COVERED THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 11:36 AM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
426
WFUS53 KGLD 102338
TORGLD
COC063-110015-
/O.NEW.KGLD.TO.W.0024.100510T2338Z-100511T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
538 PM MDT MON MAY 10 2010
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 615 PM MDT
* AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 9 MILES NORTH OF BETHUNE...AND MOVING SOUTHEAST
AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
BETHUNE AND BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3953 10241 3906 10205 3904 10205 3903 10236
3943 10261
TIME...MOT...LOC 2338Z 326DEG 47KT 3941 10244
$$
THEDE3 follow-up statements
289
WWUS53 KGLD 102347
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
547 PM MDT MON MAY 10 2010
COC063-110015-
/O.CON.KGLD.TO.W.0024.000000T0000Z-100511T0015Z/
KIT CARSON CO-
547 PM MDT MON MAY 10 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN KIT CARSON COUNTY
UNTIL 615 PM MDT...
AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BETHUNE...MOVING SOUTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
BETHUNE AND BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 3953 10241 3906 10205 3904 10205 3903 10236
3943 10261
TIME...MOT...LOC 2347Z 328DEG 46KT 3931 10239
$$
THEDE549
WWUS53 KGLD 102353
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
553 PM MDT MON MAY 10 2010
COC063-110015-
/O.CON.KGLD.TO.W.0024.000000T0000Z-100511T0015Z/
KIT CARSON CO-
553 PM MDT MON MAY 10 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN KIT CARSON COUNTY
UNTIL 615 PM MDT...
AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BETHUNE...MOVING SOUTHEAST AT 55 MPH.
IN ADDITION...AT 550 PM MDT A TRAINED SPOTTER REPORTED HAIL TO THE
SIZE OF QUARTERS ONE AND A HALF MILES NORTH OF BETHUNE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN KIT CARSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 3953 10241 3906 10205 3904 10205 3903 10236
3943 10261
TIME...MOT...LOC 2353Z 328DEG 46KT 3925 10234
$$
THEDE781
WWUS53 KGLD 110001
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
601 PM MDT MON MAY 10 2010
COC063-110011-
/O.CAN.KGLD.TO.W.0024.000000T0000Z-100511T0015Z/
KIT CARSON CO-
601 PM MDT MON MAY 10 2010
...THE TORNADO WARNING FOR EASTERN KIT CARSON COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3953 10241 3906 10205 3904 10205 3903 10236
3943 10261
TIME...MOT...LOC 0001Z 328DEG 46KT 3916 10227
$$
THEDEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 10, 2:34 PM MDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 10, 2:34 PM MDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 234 PM MDT MON MAY 10 2010 .DISCUSSION... 233 PM MDT MON MAY 10 2010 THE 20Z SURFACE ANALYSIS PLACES A LOW OVER SOUTHWEST KS. WATER VAPOR IMAGERY SHOWS THE UPPER LOW CURRENTLY NEAR NORTHWEST KS. KGLD RADAR DETECTING SCATTERED THUNDERSTORMS SOUTH OF ITR TO SOUTH OF HLC. A SHORTWAVE RIDGE WILL BUILD INTO THE CENTRAL PLAINS TONIGHT/TUESDAY. THE RIDGE WILL SHIFT EAST TUESDAY NIGHT AHEAD OF AN UPPER LOW MOVING INTO WESTERN COLORADO. THIS UPPER LOW WILL MOVE NORTHEAST INTO THE NORTHERN PLAINS ON THURSDAY. SURFACE HIGH PRESSURE WILL BUILD INTO THE CENTRAL PLAINS TONIGHT/TUESDAY. ANOTHER LOW WILL MOVE INTO THE TEXAS PANHANDLE TUESDAY NIGHT AND REMAIN THERE THROUGH WEDNESDAY. AS THE LOW PUSHES FURTHER SOUTH WEDNESDAY NIGHT...HIGH PRESSURE WILL BUILD INTO THE CENTRAL PLAINS ON THURSDAY. THE FORECAST ISSUES ARE POPS AND FOG FOR TONIGHT. CURRENT TORNADO WATCH 146 WILL CONTINUE UNTIL 00Z TUESDAY. TONIGHT/TUESDAY...A SHORTWAVE RIDGE WILL BE BUILDING INTO THE FA BEHIND THE EXITING LOW. SUBSIDENCE WILL TAKE OVER BEHIND THE EVENING SHOWERS AND STORMS MAINLY OVER THE EASTERN FA. EVENING POPS WILL RANGE FROM LIKELY IN THE FAR EAST TO SLIGHT CHANCE OVER THE REST OF THE EASTERN HALF OF THE FA. POPS WILL BE NIL FOR LATER TONIGHT AND TUESDAY. CONSIDERED ADDING SOME SLIGHT CHANCE POPS TO EASTERN COLORADO TUE AFTERNOON BUT FORECAST SOUNDINGS INDICATE MOISTURE IS NOT FAVORABLE UNTIL LATER. FOG WILL PERSIST TONIGHT OVER THE NORTHEAST PART OF THE FA WHERE MIXING FROM THUNDERSTORMS IS NOT EXPECTED. PLAN TO LEAVE OUT FOG IN THE HLC AREA DUE TO THUNDERSTORMS EXPECTED THERE. SOME FOG MAY TRY TO REDEVELOP OVER THE WESTERN FA BUT IT WILL BE BRIEF AND LOOKS MORE LIKE STRATUS ON THE SOUNDING SO WILL LEAVE FOG OUT OF THE GRIDS FOR THE WEST. TUE NIGHT...DYNAMICS FROM THE NEXT UPPER LOW OVER EASTERN UTAH WILL AFFECT THE FA. HOWEVER INSTABILITY IS WEAK SO WILL ADJUST WEATHER GRIDS WITH SHOWERS AND ISOLATED THUNDER. SOUNDINGS INDICATE THE EVENING MAY BE RATHER QUIET BUT WILL NOT TRY TO GET TOO FANCY WITH TIMING. WED/WED NIGHT...BEST DYNAMICS ARE IN THE NORTHEAST DURING THE DAY WEDNESDAY AND MOVE NORTHEAST WED NIGHT. PLAN TO KEEP CURRENT LIKELY/CHANCE POPS FOR THE TWO PERIODS. INSTABILITY IS MARGINAL SO WILL KEEP THUNDER OUT OF THE FORECAST. FORECAST SOUNDINGS SHOW MOISTURE PROFILE BECOMES UNFAVORABLE FOR SHOWERS AFTER 06Z THU SO HAVE REMOVED THE OVERNIGHT SHOWERS AND REPLACED WITH SILENT POPS. THU/THU NIGHT...THE UPPER LOW MOVES NORTHEAST INTO THE NORTHERN PLAINS WITH SUBSIDENCE OVER THE FA. PLAN TO CONTINUE NIL POPS FOR THESE PERIODS. MAX TEMPERATURES WILL BE COOL ON TUESDAY DUE TO UPSLOPE. MORE CLOUDS WILL MOVE OVER THE FA TUESDAY NIGHT THROUGH WEDNESDAY WHICH WILL HOLD DOWN TEMPERATURES AS WELL. MORE SUN WILL BE AVAILABLE ON THURSDAY. HIGH TEMPERATURES WILL RANGE FROM THE UPPER 40S TO THE LOWER 60S. MIN TEMPERATURES WILL BE RELATIVELY MILD IN THE UPPER 30S/LOWER 40S THROUGH TUE NIGHT AND THEN COOL TO THE LOWER 30S WED NIGHT. MIN TEMPERATURES WILL WARM SOME INTO THE UPPER 30S/LOWER 40S THU NIGHT. IN THE EXTENDED...A RIDGE OVER THE AREA ON FRIDAY WILL SHIFT EAST FRIDAY NIGHT/SATURDAY A SHORTWAVE TROUGH MOVES THROUGH. A RIDGE WILL RETURN TO THE AREA SATURDAY NIGHT THROUGH MONDAY. SURFACE HIGH PRESSURE WILL BE OVER THE AREA FRIDAY THROUGH MONDAY. OTHER THAN SOME SLIGHT CHANCE POPS FOR THUNDERSTORMS FRIDAY NIGHT/SATURDAY THE MAIN ITEM OF INTEREST IS WARMING TEMPERATURES AT 850 AS HIGH PRESSURE BUILDS IN AT THE SURFACE AND ALOFT BY MONDAY. 850 TEMPERATURES RISE FROM THE LOWER TEENS TO THE LOWER 20S. THIS SHOULD YIELD SURFACE TEMPERATURES NEAR 80 DEGREES BY MONDAY. MIN TEMPERATURES WILL BE IN THE MID 40S. FS && .AVIATION... 546 AM MDT MON MAY 10 2010 FOR THE 18Z TAFS... AT KGLD...RAPIDLY CHANGING CONDITIONS EXPECTED THIS AFTERNOON. FOG/STRATUS WILL PERSIST INTO EARLY AFTERNOON AHEAD OF THE DRY LINE...WHICH WILL LIKELY STALL OUT NEAR OR JUST WEST OF KGLD. THUNDERSTORMS LIKELY TO DEVELOP ALONG THE DRY LINE EARLY THIS AFTERNOON...AND WITH NORTHEAST STORM MOTION COULD IMPACT THE TERMINAL WITH BRIEF GUSTY WINDS AND PERHAPS HAIL. LATER THIS AFTERNOON...A COLD FRONT WILL SWEEP THROUGH WITH WINDS SHIFTING TO NORTHWEST AND THUNDERSTORMS ENDING. AT KMCK...WILL BE SOCKED IN WITH STRATUS AND FOG THROUGH MOST OF THE AFTERNOON. AS SUCH...THUNDERSTORM CHANCES APPEAR SMALL. COLD FRONT WILL SWEEP THROUGH LATER THIS AFTERNOON....WITH GRADUALLY IMPROVING CIGS AND VISIBILITY. 024 && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, May 10, 4:20 PM MDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 420 PM MDT MON MAY 10 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111230- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 420 PM MDT MON MAY 10 2010 /520 PM CDT MON MAY 10 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. HOWEVER...THE THREAT FOR SEVERE WEATHER HAS DIMINISHED GREATLY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT... FRIDAY NIGHT AND SATURDAY. THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, May 10, 3:08 PM MDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
308 PM MDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST TRIBUNE 38.47N 101.75W
05/10/2010 M58 MPH GREELEY KS MESONET
TRIBUNE AWOS REPORTED A WIND GUST TO 58 MPH.
&&
MLAMMERSLocal storm report, May 10, 3:18 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
318 PM MDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST TRIBUNE 38.47N 101.75W
05/10/2010 M67.00 MPH GREELEY KS AWOS
TRIBUNE AWOS REPORTED A WIND GUST OF 67 MPH.
&&
50Local storm report, May 10, 3:33 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
333 PM MDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND GST LEOTI 38.48N 101.36W
05/10/2010 M60 MPH WICHITA KS MESONET
&&
FOLTZSpecial weather statement, May 10, 3:42 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 342 PM MDT MON MAY 10 2010 KSZ004-102215- NORTON- 442 PM CDT MON MAY 10 2010 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS... AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CALVERT...AND MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THEDE
Local storm report, May 10, 5:17 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
517 PM MDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM FUNNEL CLOUD 15 S LEOTI 38.27N 101.36W
05/10/2010 WICHITA KS TRAINED SPOTTER
1230 PM TORNADO 1 ENE LEOTI 38.49N 101.34W
05/10/2010 WICHITA KS EMERGENCY MNGR
BRIEF TOUCHDOWN IN OPEN FIELD
1231 PM TORNADO 5 N MARIENTHAL 38.56N 101.21W
05/10/2010 WICHITA KS TRAINED SPOTTER
1235 PM TORNADO MARIENTHAL 38.49N 101.21W
05/10/2010 WICHITA KS TRAINED SPOTTER
TORNADO TOUCHED DOWN EAST EDGE OF TOWN ON GRANT STREET.
SHED DAMAGED.
1250 PM FUNNEL CLOUD 6 SW RUSSELL SPRINGS 38.85N 101.25W
05/10/2010 LOGAN KS EMERGENCY MNGR
0119 PM TORNADO 5 S RUSSELL SPRINGS 38.84N 101.18W
05/10/2010 LOGAN KS EMERGENCY MNGR
0130 PM TORNADO 15 SW OAKLEY 38.97N 101.05W
05/10/2010 LOGAN KS EMERGENCY MNGR
0300 PM TSTM WND GST TRIBUNE 38.47N 101.75W
05/10/2010 M67.00 MPH GREELEY KS AWOS
TRIBUNE AWOS REPORTED A WIND GUST OF 67 MPH.
0332 PM TSTM WND GST LEOTI 38.48N 101.36W
05/10/2010 M60.00 MPH WICHITA KS MESONET
&&
FOLTZSpecial weather statement, May 10, 5:32 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 532 PM MDT MON MAY 10 2010 COZ091-110000- KIT CARSON COUNTY- 532 PM MDT MON MAY 10 2010 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF KIRK...AND MOVING SOUTHEAST AT 45 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. THEDE
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:08 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 52 min |
| May 10, 2:05 PM MDT | Tornado Warning | GLD | Cheyenne | 28 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.